RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dmitriev, S S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:71
Abstract pages:323
Full texts:128
References:38
E-mail:

http://www.mathnet.ru/eng/person53270
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/843000

Publications in Math-Net.Ru
2008
1. S. S. Dmitriev, E. B. Kuznetsov, “Numerical solution to systems of delay integrodifferential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:3 (2008),  430–444  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:3 (2008), 406–419  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020